# SDR AALA201802089029

- Difficulty date: February 6, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 50,238 hours, 29,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR REPORTED.   THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED TROUBLESHOOTING CABIN AIR QUALITY IAW 05-96-84, 26L00021001. NO ODORS NOTED. OK FOR SERVICE.
